Sur les fonctions triplement périodiques de deux variables

P. Cousin à Bordeaux

TBD mathscidoc:1701.33493

Acta Mathematica, 33, (1), 105-232, 1910.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:22 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{p.1910sur,
  title={Sur les fonctions triplement périodiques de deux variables},
  author={P. Cousin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203022596885202},
  booktitle={Acta Mathematica},
  volume={33},
  number={1},
  pages={105-232},
  year={1910},
}
P. Cousin. Sur les fonctions triplement périodiques de deux variables. 1910. Vol. 33. In Acta Mathematica. pp.105-232. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203022596885202.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved